×

zbMATH — the first resource for mathematics

On Wigner transforms in infinite dimensions. (English) Zbl 1332.81053
Summary: We investigate the Schrödinger representations of certain infinite-dimensional Heisenberg groups, using their corresponding Wigner transforms.
©2016 American Institute of Physics

MSC:
81Q10 Selfadjoint operator theory in quantum theory, including spectral analysis
35R03 PDEs on Heisenberg groups, Lie groups, Carnot groups, etc.
81R05 Finite-dimensional groups and algebras motivated by physics and their representations
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Albeverio, S.; Daletskii, A., Asymptotic quantization for solution manifolds of some infinite-dimensional Hamiltonian systems, J. Geom. Phys., 19, 1, 31-46, (1996) · Zbl 0852.58044
[2] Albeverio, S.; Daletskii, A., Algebras of pseudodifferential operators in L_2 given by smooth measures on Hilbert spaces, Math. Nachr., 192, 5-22, (1998) · Zbl 0910.47043
[3] Amour, L.; Jager, L.; Nourrigat, J., On bounded pseudodifferential operators in Wiener spaces, J. Funct. Anal., 269, 9, 2747-2812, (2015) · Zbl 1328.47052
[4] Beltiţă, D.; Neeb, K.-H.; Pianzola, A., Functional analytic background for a theory of infinite-dimensional reductive Lie groups, Developments and Trends in Infinite-Dimensional Lie Theory, 288, 367-392, (2011), Birkhäuser: Birkhäuser, Basel · Zbl 1217.22017
[5] Beltiţă, I.; Beltiţă, D., On Weyl calculus in infinitely many variables, AIP Conf. Proc., 1307, 19-26, (2010) · Zbl 1256.81068
[6] Beltiţă, I.; Beltiţă, D., Continuity of magnetic Weyl calculus, J. Funct. Anal., 260, 7, 1944-1968, (2011) · Zbl 1217.22007
[7] Beltiţă, I.; Beltiţă, D.; Măntoiu, M., Symbol calculus of square-integrable operator-valued maps, Rocky Mt. J. Math. · Zbl 1372.46052
[8] Bourbaki, N., Intégration, Chap. IX, (1969), Hermann: Hermann, Paris
[9] Bourbaki, N., Topologie Generale, Chap. I à IV, (1971), Hermann: Hermann, Paris · Zbl 0261.00001
[10] Dalecky, Yu. L.; Fomin, S. V., Measures and Differential Equations in Infinite-Dimensional Space, 76, (1991), Kluwer Academic Publishers: Kluwer Academic Publishers, Dordrecht
[11] Devito, C. L., On Grothendieck’s characterization of the completion of a locally convex space, J. London Math. Soc., S2-5, 293-297, (1972) · Zbl 0242.46006
[12] Fëdorova, V. P., A dual characterization of the extension and completeness of a uniform space, Mat. Sb. (N.S.), 64(106), 4, 631-639, (1964)
[13] Fëdorova, V. P., Linear functionals and Daniell integral on spaces of uniformly continuous functions., Mat. Sb. (N.S.), 74(116), 191-201, (1967)
[14] Grothendieck, A., Sur la complétion du dual d’un espace vectoriel localement convexe, C. R. Acad. Sci. Paris, 230, 605-606, (1950) · Zbl 0034.37401
[15] Grundling, H. (unpublished).
[16] Halmos, P. R., A Hilbert Space Problem Book, (1982), Springer-Verlag: Springer-Verlag, New York-Berlin
[17] Höber, M. G., Pseudodifferential operators on Hilbert space riggings with associated ψ∗-algebras and generalized Hörmander classes, (2006), Johannes Gutenberg-Universität im Mainz
[18] Hofmann, K. H.; Morris, S. A., The Lie Theory of Connected Pro-Lie Groups, 2, (2007), European Mathematical Society (EMS): European Mathematical Society (EMS), Zürich · Zbl 1153.22006
[19] Kolomycev, V. I.; Samoilenko, Ju. S., Irreducible representations of inductive limits of groups., Ukrain. Mat. Zh., 29, 4, 526-531, (1977)
[20] Kuo, H. H., Gaussian Measures in Banach Spaces, 463, (1975), Springer-Verlag: Springer-Verlag, Berlin-New York
[21] Neeb, K.-H., Holomorphy and Convexity in Lie Theory, 28, (2000), Walter de Gruyter & Co.: Walter de Gruyter & Co., Berlin · Zbl 0964.22004
[22] Neeb, K.-H., Towards a Lie theory of locally convex groups, Jpn. J. Math., 1, 2, 291-468, (2006) · Zbl 1161.22012
[23] Neeb, K.-H., On differentiable vectors for representations of infinite dimensional Lie groups, J. Funct. Anal., 259, 11, 2814-2855, (2010) · Zbl 1204.22016
[24] Pachl, J., Uniform Spaces and Measures, 30, (2013), Springer: Springer, New York · Zbl 1267.54001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.